MathSciNet Relay Station
MathSciNet bibliographic data
MR2870051 39A22 (39A30)
Papaschinopoulos, G.; Radin, M.; Schinas, C. J. Study of the asymptotic behavior of the solutions of three systems of difference equations of exponential form. Appl. Math. Comput. 218 (2012), no. 9, 5310–5318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement